# SDR IPXA2016070305337

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 31,947 hours, 5,006 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL DAMAGED AT ENTRY DOOR.  DAMAGE IS LESS THAN .7500" IN DIAMETER.  THIS IS MAJOR REPAIR TRANSFERRED TO NR 585778, BH 2020270.  FABRICATED NEW PANEL IAW EO B747-5320-60339-A.  THIS CLEARS DEF 573369.
